# SDR SIMA20120729005

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 18,635 hours, 15,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4364, CREW REPORTED AN OILY ODOR DURING CLIMB AND DESCENT IN CABIN AND COCKPIT.  LANDED WITHOUT INCIDENT & ACFT REMOVED FROM SERVICE.  PERFORMED ENGINE RUNS FOR OIL ODOR EVENT IAW ETN 72-034R4.  NO DEFECTS NOTED.  INSPECTED CABIN AND GALLEY AREA FOR ODOR AND AIR DISTRIBUTION SYSTEM IAW ETN 72-34R4, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
